# SDR LR7A2021082002946

- Difficulty date: August 20, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 43,420 hours, 19,613 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: LS40317075T6
- Condition: Cracked
- Location: Bs 563-597
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-13 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND CENTER WING CWS140R BULKHEAD UPPER CAP CRACKED AT FS563-597, WL284. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 57-30-19.    NR# 0490.
